JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON SUMS OF CERTAIN CLASSES OF SERIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON SUMS OF CERTAIN CLASSES OF SERIES
Kim, Yong-Sup; Chaudhary, Mahendra Pal; Rathie, Arjun Kumar;
  PDF(new window)
 Abstract
The aim of this research note is to provide the sums of the series $$\sum_{k
 Keywords
Bailey`s summation theorem;summation theorems;gamma function;
 Language
English
 Cited by
 References
1.
J. Choi, Peter Zoring, and A. K. Rathie, Sums of certain classes of series, Comm. Korean Math. Soc. 14 (1999), no. 3, 641-647.

2.
E. E. Kummer, Uber die hypergeometrische Reihe, J. Reine Angew. Math. 15 (1836), 39-83; 127-172.

3.
J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalizations of Whipple's theorem on the sum of a $_{3}F_{2}$, J. Comput. Appl. Math. 72 (1996), no. 2, 293-300. crossref(new window)

4.
E. D. Rainville, Special Functions, The Macmillan Company, New York, 1960.

5.
H. M. Srivastava, Sums of a certain family of series, Elem. Math. 43 (1988), no. 2, 54-58.

6.
M. Vowe and H. J. Seiffert, Aufgabe 946, Elem. Math. 42 (1987), 111-112.